MAUDE Adverse Event Report: ARTHREX, INC. 90 DEG CURVE LEFT, QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. 90 DEG CURVE LEFT, QUICKPASS LASSO; ORTHOPEDIC MANUAL SURG INSTR
Model Number 90 DEG CURVE LEFT, QUICKPASS LASSO
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 08/18/2022, it was reported by a sales representative via sems that a ar-6068-90l quickpass lasso, and a ar-6068-90r quickpass lassos nylon loop wasn't coming out the lassos.This occurred during an unknown case, with no patient effect reported.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Device is not expected back.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing.

Brand Name
90 DEG CURVE LEFT, QUICKPASS LASSO
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19478904
Report Number1220246-2024-05108
Device Sequence Number12530717
Product Code LXH
UDI-Device Identifier00888867038950
UDI-Public00888867038950
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number90 DEG CURVE LEFT, QUICKPASS LASSO
Device Catalogue NumberAR-6068-90L
Device Lot Number1274116122
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown